1 doctor weighed in:

Prescribed provera, (medroxyprogesterone) ttc, and had the withdrawal bleed. 9 days later spotted for an hour just light pink. Was that implant bleeding?

1 doctor weighed in
Dr. Michael Traub
Fertility Medicine

In brief: No

Most likely that was related to the lining of the uterus still being a little thin from the provera (medroxyprogesterone).
Or it could be bleeding around the time of ovulation, if you ovulated. But not yet time for implantation.

In brief: No

Most likely that was related to the lining of the uterus still being a little thin from the provera (medroxyprogesterone).
Or it could be bleeding around the time of ovulation, if you ovulated. But not yet time for implantation.
Dr. Michael Traub
Dr. Michael Traub
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors